# SDR CALA2025081507806

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 71,277 hours, 31,396 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT ECAM O N TAXI IN. FOUND VENT EXTRACT AND BLOWER CIRCUIT BREAKERS OPEN. NO REPORT OF ELECTRICAL ODOR. RESET CIRCUIT BREAKERS WITH NO ISSUES. ACCOMPLISHED AVEC SYSTEM TEST REF AMM 21-26-00-710-001-A, WITH NO FAULTS REPORTED.
